A 21-year-old female asked:
I have been on 20mg of roaccutane for 6 weeks now and my skin is worse than ever, it's really getting me down will it get better?
1 doctor answer • 1 doctor weighed in
Aesthetic Medicine 36 years experience
It should: In many cases the skin appears worse in the initial phase of treatment. I would recommend that you return to your physician and be reevaluated and be certain that this is a normal occurance
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Sep 24, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.